MathSciNet Relay Station
MathSciNet bibliographic data
MR1489497 11M06
Vasilʹev, D. V. Some formulas for the Riemann zeta function at integer points. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Mekh. 1996, no. 1, 81--84; translation in Moscow Univ. Math. Bull. 51 (1996), no. 1, 41–43
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement